# SDR Y2PA2010052800009

- Difficulty date: May 28, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCON20
- Aircraft serial: 298
- Aircraft time: 18,261 hours, 14,609 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT 43 MILES FROM DESTINATION AIRPORT THE CARGO DOOR WARNING LIGHT CAME ON AND STAYED ON.  CREW DECLARED AN EMERGENCY, FOLLOWED EMERGENCY/ABNORMAL PROCEDURES CHECKLIST/HANDBOOK AND LANDED AT DESTINATION AIRPORT WITHOUT INCIDENT.  THE CARGO DOOR WARNING LIGHT WAS WRITTEN UP IN THE ACFT LOG AND DEFERRED IAW THE MEL.  THE ACFT CONTINUED IN SERVICE AND THE DEFERRAL WILL BE WORKED AT THE EARLIEST OPPORTUNITY.
